Warped product CR-submanifolds in nearly kaehler manifolds

Viqar Azam Khan, Khalid Ali Khan, Siraj-Uddin

    Research output: Contribution to journalArticle


    In this paper we study warped product CR-submanifolds in a nearly Kaehler manifold and extend the results of B.Y. Chen [7] concerning warped product CR-submanifolds in Kaehler manifolds to this more general setting.

    Original languageEnglish
    Pages (from-to)201-213
    Number of pages13
    JournalSUT Journal of Mathematics
    Issue number2
    Publication statusPublished - 1 Dec 2007

    Fingerprint Dive into the research topics of 'Warped product CR-submanifolds in nearly kaehler manifolds'. Together they form a unique fingerprint.

  • Cite this